# SDR RAIA0005009

- Difficulty date: May 9, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 2,607 hours, 2,108 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AU1AF
- Condition: Failed
- Location: Rt Fuselage
- Part time: 2,607 hours, 2,108 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

6255-BOS- DURING TAXI, CREW REPORTS TCAS FAILED.  MAINTENANCE INSPECTED AND REPLACED RIGHT TAT PROBE.
